# SDR USAA010590

- Difficulty date: May 16, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BEAM CORRODED 4 AREAS 2 INCHES, SUPPORT FOR FLOORBOARD NR 6.  CORROSION LEVEL 1, TASK NR 53-107-02.  SPLICED IN BEAM SECTION THAT WAS BLENDED BEYOND LIMITS PER SRM 53-10-51.  (M)
